# SDR RAIA00506001

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 13,618 hours, 13,020 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: MS252531
- Condition: Malfunctioned
- Location: Power Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE IDLE STOP FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 IDLE STOP SWITCH.  OPS CHECKED GOOD.
